EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2015

Current editor(s): Somnath Datta and Hira L. Koul

from Elsevier
Series data maintained by Zhang, Lei ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 60, issue 4, 2002

Normalizations for periodogram-based unit root tests pp. 343-350 Downloads
Barry A. Evans and David Dickey
The connectivity of a graph on uniform points on [0,1]d pp. 351-357 Downloads
Martin J. B. Appel and Ralph P. Russo
An efficient computational method for moments of order statistics under progressive censoring pp. 359-365 Downloads
N. Balakrishnan, A. Childs and B. Chandrasekar
Limiting behavior of weighted sums with stable distributions pp. 367-375 Downloads
Chen Pingyan
The breakdown behavior of the maximum likelihood estimator in the logistic regression model pp. 377-386 Downloads
Christophe Croux, Cécile Flandre and Gentiane Haesbroeck
Asymptotic properties of a particular nonlinear regression quantile estimation pp. 387-394 Downloads
Tae Soo Kim, Hae Kyung Kim and Sun Hur
Testing for elliptical symmetry in covariance-matrix-based analyses pp. 395-404 Downloads
James R. Schott
Simultaneous confidence bands for ratios of survival functions via empirical likelihood pp. 405-415 Downloads
Ian W. McKeague and Yichuan Zhao
The first exit time and ruin time for a risk process with reserve-dependent income pp. 417-424 Downloads
Sung Nok Chiu and Chuan Cun Yin
The influence function of the Stahel-Donoho estimator of multivariate location and scatter pp. 425-435 Downloads
Daniel Gervini
An admissible minimax estimator of a bounded scale-parameter in a subclass of the exponential family under scale-invariant squared-error loss pp. 437-444 Downloads
Mohammad Jafari Jozani, Nader Nematollahi and Khalil Shafie
A characterization for mixtures of semi-Markov processes pp. 445-457 Downloads
. Epifani, S. Fortini and L. Ladelli
Estimation for a class of generalized state-space time series models pp. 459-473 Downloads
T. Fukasawa and . V. Basawa
On the asymptotic location of high values of a stationary sequence pp. 475-482 Downloads
H. Ferreira and M. Scotto

Volume 60, issue 3, 2002

Geometric absolute regularity of Banach space-valued autoregressive processes pp. 241-252 Downloads
Abdelazziz Allam and Tahar Mourid
A note on quasi-maximum likelihood solutions to an inverse problem for Poisson processes pp. 253-263 Downloads
Zbigniew Szkutnik
Some comments on the estimation of a dependence index in bivariate extreme value statistics pp. 265-278 Downloads
J. Beirlant and B. Vandewalle
On solutions of backward stochastic differential equations with jumps and with non-Lipschitzian coefficients in Hilbert spaces and stochastic control pp. 279-288 Downloads
Rong Situ
Establishing geometric drift via the Laplace transform of symmetric measures pp. 289-295 Downloads
Niels Richard Hansen and Ernst Hansen
Optimal asymptotic quadratic errors of density estimators on random fields pp. 297-307 Downloads
Gérard Biau
A time-varying Markov chain model of term structure pp. 309-312 Downloads
Rogemar S. Mamon
Testing the independence of Poisson variates under the Holgate bivariate distribution: the power of a new evidence test pp. 313-320 Downloads
J. M. Stern and S. Zacks
Khinchin and Marcinkiewicz-Zygmund-type inequalities for quadratic forms of independent random variables pp. 321-327 Downloads
Alexander Krantsberg
Statistical inference on comparing two distribution functions with a possible crossing point pp. 329-341 Downloads
Guijing Chen, Jiahua Chen and Yuming Chen

Volume 60, issue 2, 2002

Exact distribution of a pre-test estimator for regression error variance when there are omitted variables pp. 129-140 Downloads
Kazuhiro Ohtani
On preservation of some shifted and proportional orders by systems pp. 141-154 Downloads
Félix Belzunce, José M. Ruiz and M. Carmen Ruiz
A frequency domain approach to some results on fractional Brownian motion pp. 155-168 Downloads
K. Dzhaparidze and J. A. Ferreira
Further results on inquiry and truth possession pp. 169-182 Downloads
Don Fallis and Gerrard Liddell
Combining dependent P-values pp. 183-190 Downloads
James T. Kost and Michael P. McDermott
Another Esséen-type inequality for multivariate probability density functions pp. 191-199 Downloads
B. L. S. Prakasa Rao
Some remarks on coupling of dependent random variables pp. 201-209 Downloads
Magda Peligrad
Asymptotic properties of bandit processes with geometric responses pp. 211-217 Downloads
Xikui Wang
On the asymptotic distribution of a multivariate GR-estimate for a VAR(p) time series pp. 219-230 Downloads
Jeffrey T. Terpstra and M. Bhaskara Rao
A new bivariate binomial distribution pp. 231-240 Downloads
Atanu Biswas and Jing-Shiang Hwang

Volume 60, issue 1, 2002

Unimprovable solution to systems of empirical linear algebraic equations pp. 1-6 Downloads
A. V. Serdobolskii
Compound estimation of a monotone sequence pp. 7-15 Downloads
Mostafa Mashayekhi
Jackknifing type weighted least squares estimators in partially linear regression models pp. 17-31 Downloads
Jinhong You, Xiaoqian Sun, Wan-kai Pang and Ping-kei Leung
On the asymptotic behavior of one-step estimates in heteroscedastic regression models pp. 33-47 Downloads
Ana Bianco and Graciela Boente
Influence diagnostics in semiparametric regression models pp. 49-58 Downloads
Choongrak Kim, Byeong U. Park and Woochul Kim
Exact asymptotic -error of a kernel density estimator under censored data pp. 59-68 Downloads
Mohamed Lemdani and Elias Ould-Saïd
Conditional score tests in the exponential family pp. 69-74 Downloads
Anna Nicolaou
Correcting size distortion of the Dickey-Fuller test via recursive mean adjustment pp. 75-79 Downloads
Steven Cook
Nonparametric comparison of regression curves by local linear fitting pp. 81-89 Downloads
Tue Gorgens
A Poisson model for gapped local alignments pp. 91-100 Downloads
Dirk Metzler, Steffen Grossmann and Anton Wakolbinger
Remarks on domination of maxima pp. 101-109 Downloads
Enkelejd Hashorva
Limiting spectral distribution of a special circulant pp. 111-120 Downloads
Arup Bose and Joydip Mitra
A law of iterated logarithm for the wavelet transforms of i.i.d. random variables pp. 121-127 Downloads
Haiyan Cai

Volume 59, issue 4, 2002

Convergence of generalized Lorenz curves based on stationary ergodic random sequences with deterministic noise pp. 329-340 Downloads
Youri Davydov and Ricardas Zitikis
A characterization of the rate of convergence in bivariate extreme value models pp. 341-351 Downloads
Michael Falk and Rolf Dieter Reiss
Limit theorems for boundary function estimators pp. 353-360 Downloads
J. H. Hwang, B. U. Park and W. Ryu
Stability of option prices under uniform ellipticity pp. 361-365 Downloads
Gregory Gagnon
Approximations for moments of deficit at ruin with exponential and subexponential claims pp. 367-378 Downloads
Yebin Cheng, Qihe Tang and Hailiang Yang
An extension of Seshadri's identities for Brownian motion pp. 379-384 Downloads
Raouf Ghomrasni and Svend Erik Graversen
Optimal orthogonal designs in two blocks for Becker's mixture models in three and four components pp. 385-396 Downloads
M. L. Aggarwal, V. Sarin and Poonam Singh
On the existence of moments of generalized order statistics pp. 397-404 Downloads
Erhard Cramer, Udo Kamps and Tomasz Rychlik
The IFR property for consecutive-k-out-of-n:F systems pp. 405-414 Downloads
Lirong Cui
Set-indexed processes with independent increments pp. 415-424 Downloads
R. M. Balan
A SLLN for a one-dimensional class cover problem pp. 425-435 Downloads
Jason DeVinney and John C. Wierman

Volume 59, issue 3, 2002

Empirical simulation extrapolation for measurement error models with replicate measurements pp. 219-225 Downloads
Viswanath Devanarayan and Leonard A. Stefanski
A note on the multivariate local limit theorem pp. 227-233 Downloads
M. Bloznelis
Estimation for mixtures of Markov processes pp. 235-244 Downloads
Jeong-gun Park and . V. Basawa
The rate of occurrence of failures for semi-Markov processes and estimation pp. 245-255 Downloads
Brahim Ouhbi and Nikolaos Limnios
Consistency of error density and distribution function estimators in nonparametric regression pp. 257-270 Downloads
Fuxia Cheng
Second-order asymptotic expansion for the risk in classification of curved exponential populations pp. 271-279 Downloads
Kestutis Ducinskas and Jurate Saltyte
Assessing the quality of bootstrap samples and of the bootstrap estimates obtained with finite resampling pp. 281-292 Downloads
Yannis Yatracos
Random function prediction and Stein's identity pp. 293-305 Downloads
Theodoros Nicoleris and Anthony Sagris
Improved confidence estimators for the usual one-sided confidence intervals for the ratio of two normal variances pp. 307-315 Downloads
Hsiuying Wang
Interior singularity problem of some nonlinear elliptic equations pp. 317-328 Downloads
Yan-Xia Ren, Xiu-Yun Suo and Xiang-Dong Yu

Volume 59, issue 2, 2002

On cross-validation in kernel and partitioning regression estimation pp. 113-123 Downloads
Harro Walk
A unified approach in addition or deletion of two level factorial designs pp. 125-133 Downloads
H. Evangelaras, C. Koukouvinos and P. Mantas
Data analysis in supersaturated designs pp. 135-144 Downloads
Runze Li and Dennis K. J. Lin
On spectral and random measures associated to discrete and continuous-time processes pp. 145-157 Downloads
Alain Boudou and Yves Romain
Fisher information matrix for the Feller-Pareto distribution pp. 159-167 Downloads
Vytaras Brazauskas
The scaled [alpha]-Winsorized estimate of exponential scale for censored data: an analysis based on two influence functions pp. 169-181 Downloads
Mara Tableman and Alix . Gitelman
Almost-sure uniform error bounds of general smooth estimators of quantile density functions pp. 183-194 Downloads
Cheng Cheng
Multiple square tray distributions pp. 195-207 Downloads
Samuel Kotz, Hong-Bin Fang and Gang Wei
Invariance principles with logarithmic averaging for continuous local martingales pp. 209-217 Downloads
Faouzi Chaabane

Volume 59, issue 1, 2002

Extended generalized Hypergeometric probability distributions pp. 1-7 Downloads
C.satheesh Kumar
Bent-cable asymptotics when the bend is missing pp. 9-16 Downloads
Grace Chiu, Richard Lockhart and Richard Routledge
Satisfactory orthogonal array and its checking method pp. 17-22 Downloads
Pang Shanqi, Liu Sanyang and Zhang Yingshan
Large deviations for kernel-type empirical distributions pp. 23-28 Downloads
Takuhisa Shikimi
Solution to Dalal and Mallows conjecture on monotone property of the joint distribution of order statistics pp. 29-35 Downloads
Z. D. Bai and K. S. Kwong
Maximum of entropy and extension of covariance matrices for periodically correlated and multivariate processes pp. 37-52 Downloads
Glaysar Castro and Valerie Girardin
On certain self-decomposable self-similar processes with independent increments pp. 53-59 Downloads
Koji Akita and Makoto Maejima
A new proof of strong consistency of kernel estimation of density function and mode under random censorship pp. 61-66 Downloads
Ali Gannoun and Jérôme Saracco
The distribution of increasing 2-sequences in random permutations of arbitrary multi-sets pp. 67-74 Downloads
Brad C. Johnson
Empirical central limit theorems for exchangeable random variables pp. 75-81 Downloads
Xinxin Jiang and Marjorie G. Hahn
On efficient estimation of linear functionals of a bivariate distribution with known marginals pp. 83-91 Downloads
Hanxiang Peng and Anton Schick
A method of construction of a class of universally optimal structurally incomplete row-column designs pp. 93-98 Downloads
Nizam Uddin
Estimation of a convex ROC curve pp. 99-111 Downloads
Chris J. Lloyd
Page updated 2015-05-24